# SDR 2008UALA01284

- Difficulty date: March 8, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N815UA
- Make and model: Airbus A319-131
- Aircraft serial: 867
- Aircraft time: 32,976 hours, 12,506 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Solenoid Valve
- Part number: RCF6705
- Condition: Faulty
- Location: Crew O2 System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CREW O2 SYSTEM, OP CHECK OF LP SOLENOID FAILED.  LP VALVE FAULTY.  REPLACED LP SOLENOID VLV.  OPS CHECKED OK.
